Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Do delayed periods indicate pregnancy and how can my periods be regularized ?

Hi, i had my period around the sixth last month, && i still havent had one. Is it possible i could be pregnant? Im 18 and in normal health i just recently started having normal periods from being on the shot
Asked On : Tue, 12 Jul 2011
Answers:  2 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
You still wait for one week and then if period does not come go for pregnancy test.
ok and bye.
Answered: Tue, 12 Jul 2011
I find this answer helpful
OBGYN Dr. Minoo Bhagia's  Response
Hi , welcome to the healthcare magic forum
You can do a pregnancy test at home.
Which shot are you talking about ?
Puberty menstrual disturbances are very common and are due to anovulatory cycles , anaemia is one of the causes of delayed periods.Stress of exams can be another factor so you have to wait and see for a couple of days meanwhile take iron supplements and good diet and do lot of exercises.
take care
Answered: Tue, 12 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor